# SDR FDEA201702010300

- Difficulty date: February 1, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N663FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 766
- Aircraft time: 30,058 hours, 16,259 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: A5398111320051
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR PLATE CRACKED IN MAIN DECK CARGO COMPARTMENT BETWEEN FR79 AND FR80 Y1650. REMOVED AND REPLACED SHEAR PLATE P/N A5398111320051 IAW SRM 51-40-21, LOCATED AND DRILLED NEW PART IAW SRM 51-40-44. TOP COATED FASTENERS IAW SRM 51-75-10 ON SHEAR PLATE BETWEEN FR79 AND FR80  Y1650, CLASSIFIED AS A CAT"A" MINOR REPAIR.
